Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 64, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 12, 2020, 2:01 AM CDT for Edwards County, Val Verde County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2020, 2:01 AM CDT (07:01 UTC)
- Expired
- Apr 12, 2020, 2:26 AM CDT
- In force
- 25 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 82 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 1:59 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 7.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3028 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 23.5
The text
As transmitted.
003
WUUS54 KEWX 120701
SVREWX
TXC137-465-120800-
/O.NEW.KEWX.SV.W.0064.200412T0701Z-200412T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
201 AM CDT Sun Apr 12 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
West central Edwards County in south central Texas...
East central Val Verde County in south central Texas...
* Until 300 AM CDT.
* At 201 AM CDT, a severe thunderstorm was located over Loma Alta,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Loma Alta, Vinegarone, and Devils River State Nat Area Del Norte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
LAT...LON 2975 10077 2992 10091 3018 10066 2994 10045
TIME...MOT...LOC 0701Z 237DEG 36KT 2992 10077
HAIL...1.25IN
WIND...60MPH
$$
BF2 follow-up statements
400
WWUS54 KEWX 120718
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
218 AM CDT Sun Apr 12 2020
TXC465-120727-
/O.CAN.KEWX.SV.W.0064.000000T0000Z-200412T0800Z/
Val Verde TX-
218 AM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VAL VERDE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
LAT...LON 3018 10066 2994 10045 2979 10070 3014 10070
TIME...MOT...LOC 0717Z 237DEG 36KT 3001 10061
$$
TXC137-120800-
/O.CON.KEWX.SV.W.0064.000000T0000Z-200412T0800Z/
Edwards TX-
218 AM CDT Sun Apr 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEST CENTRAL EDWARDS COUNTY...
At 217 AM CDT, a severe thunderstorm was located 11 miles northeast
of Loma Alta, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carta Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
&&
LAT...LON 3018 10066 2994 10045 2979 10070 3014 10070
TIME...MOT...LOC 0717Z 237DEG 36KT 3001 10061
HAIL...1.25IN
WIND...60MPH
$$
BF991
WWUS54 KEWX 120726
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
226 AM CDT Sun Apr 12 2020
TXC137-120736-
/O.CAN.KEWX.SV.W.0064.000000T0000Z-200412T0800Z/
Edwards TX-
226 AM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EDWARDS COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Tornado Watch remains in effect until 800 AM CDT for south central
Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Central Edwards County.
LAT...LON 3018 10066 2994 10045 2979 10070 3014 10070
TIME...MOT...LOC 0725Z 237DEG 36KT 3006 10052
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 12:20 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 12, 12:20 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1220 AM CDT Sun Apr 12 2020 .AVIATION... Current storm production has slightly under performed than what high res guidance has been suggesting all day. However, watching development begin across the Rio Grande now which is expected to develop quickly and bring thunder to DRT soon and prevail for the next few hours (06Z to 10Z). I-35 sites can expect thunder by 07Z or 08Z and currently seeing showers develop over the Coastal Plains and Escarpment. Strong westerly winds and VFR ceilings will prevail over all sites behind storm activity with sustained winds near 25 to 30 knots for Sunday. Winds relax late in the TAF period. && .PREV DISCUSSION... /ISSUED 937 PM CDT Sat Apr 11 2020/ UPDATE... Tornado Watch #102 has been issued for most of south central Texas until 4 AM Sunday morning. One supercell has already rolled across Del Rio and continues to move east on Highway 90 near Bracketville. We received may reports of baseball size hail in Del Rio, with even a report of softball size hail in Brackettville. This cell was also tornado warned, but we have not had any confirmation as of yet. We are noting some additional development to the west of this supercell and hi-res models continue to show an active night ahead. PREV DISCUSSION... /ISSUED 658 PM CDT Sat Apr 11 2020/ AVIATION... Ceilings are a mix of VFR and MVFR currently. They will settle at MVFR heights over the next few hours. We are starting to see convection develop with the strongest cells west of DRT. Storms will continue in Mexico and eventually move into the DRT area later this evening. Some storms could produce wind gusts up to 40 kts. Convection will spread to the east reaching San Antonio and Austin by around 07Z. Again strong gusty winds will be possible with the strongest storms. A cold front will move through from the west late tonight/early Sunday. Winds will shift to the west or northwest at DRT by around 08Z and then San Antonio and Austin around 14Z. Winds behind the front will be gusty possibly up to 30kts or more. The strong, gusty winds will persist through the day Sunday. PREV DISCUSSION... /ISSUED 226 PM CDT Sat Apr 11 2020/ SHORT TERM (Tonight through Sunday Night)... A few light showers have developed in the warm advection pattern over our area today. There is enough instability for isolated thunderstorms going into this evening, especially over the Serranias del Burro that move into our Rio Grande area as indicated by the last few runs of the TTU-WRF. The main show remains overnight into early Sunday morning as a Pacific front, upper level trough, and favorable upper and lower level jets all come into play. Isolated showers and thunderstorms will develop along the Pacific front just west of our area this evening, then evolve into a squall line or line segments across the Edwards Plateau and Hill Country as the low level jet enhances inflow early in the overnight. The line or line segments will then move across the I-35 corridor overnight/early Sunday morning and exit to our east mid morning as the Pacific front moves away. Instability and shear parameters suggest there could be isolated strong to severe storms late this afternoon into early this evening with more widespread strong to severe storms later this evening through early Sunday morning. There is a potential for very large hail greater than 2 inches and wind gusts greater than 70 mph. A tornado or two is possible should some cells get out ahead of the line or line segments. SPC has our entire area under at least a Slight risk of severe storms with most of it under an Enhanced risk. There is also a possibility of locally heavy rainfall that could produce urban or small stream flooding. In the wake of the Pacific frontal passage, a strong pressure gradient and mixing of winds from aloft, will generate moderate to strong surface winds. Have continued to use MOS/model blends rather than NBM winds as the NBM winds are too low. A Wind Advisory may be needed for westerly winds of 20 to 30 mph, gusting to 35 to 40 mph. A drier airmass also filters into our area. Humidities fall into the teens across the Rio Grande Plains into Southern Texas and combined with the strong winds will maintain a Fire Weather Watch for those areas as critical meteorological values will be reached. Will let later shifts upgrade to a Red Flag Warning after evaluation of any wetting rains as fuel moistures should remain normal to above normal and ERC values remain below normal. In the wake of the passage of the upper level trough, a Canadian cold front moves across our area later Sunday evening into night. A strong surface pressure gradient will bring another round of moderate to strong winds, possibly reaching Wind Advisory levels. This will begin a period of well below normal temperatures. LONG TERM (Monday through Saturday)... A seasonally chilly but otherwise benign couple of days is expected to start the long term and work week Monday through Wednesday with lows in the 40s to lower 50s and highs in the 60S to mid 70s, warmest near the Rio Grande. Warmer air and moisture will gradually return Thursday and Friday with slight chances for showers and storms returning to the forecast during the day Friday through the weekend. At this point there is little to no signal for significant precipitation during this time period. Surface high pressure, though centered well to our NNW near Wyoming, will extend a sfc ridge axis southward through TX Monday. Northeasterly (eastern CWA) to easterly (western CWA) flow will prevail for several days. As longwave upper troughing over the north- central CONUS finally abates into Thursday and yet another closed upper low enters the West Coast, we'll see low level winds over TX return to southeasterly/southerly. By midday Friday temperatures will be back in the 70s and lower 80s and dew points are expected to reach the low to mid 60s except for across the Hill Country/Edwards Plateau. Slight chance POPS across primarily the east half of the forecast area will return Friday through Sunday. Initially, it appears WAA/isentropic lift will be the primary driver, but (as is usually the case for days 7 and beyond) model divergence next weekend leaves some uncertainty in precipitation chances. Regardless, by Saturday high temperatures should be in the 80s area- wide once again. PREV DISCUSSION... /ISSUED 1234 PM CDT Sat Apr 11 2020/ AVIATION... Radar showing only very light SHRA and will maintain VCSH for this afternoon at the I-35 sites. Only subtle changes in timing for tonight into early Sunday and have maintained VCTS for KDRT this evening into the overnight and SHRA with TEMPO for TSRA for the I-35 sites overnight into early Sunday morning. MVFR CIGs at KDRT lift and become SCT VFR early this afternoon. While CIGs lift a little at the I-35 sites, they remain MVFR, then lower to IFR late this evening. All sites will see a rapid erosion of clouds to VFR with the passage of the Pacific front as SHRA/TSRA move off to the east. S to SE winds 7 to 17 KTs prevail, then shift to W to NW at 15 to 25 KTs with gusts to 25 to 35 KTs with passage of the front. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 81 46 63 45 65 / 30 0 0 0 0 Austin Bergstrom Intl Airport 81 46 63 44 65 / 30 0 0 0 0 New Braunfels Muni Airport 82 47 65 45 67 / 20 0 0 0 0 Burnet Muni Airport 79 41 60 42 60 / 20 0 0 0 0 Del Rio Intl Airport 86 52 74 49 75 / 0 0 0 0 0 Georgetown Muni Airport 79 44 61 43 63 / 30 0 0 0 0 Hondo Muni Airport 84 49 71 47 73 / 0 0 0 0 0 San Marcos Muni Airport 82 46 65 44 67 / 30 0 0 0 0 La Grange - Fayette Regional 81 48 65 47 69 / 60 0 0 0 - San Antonio Intl Airport 82 49 67 47 69 / - 0 0 0 0 Stinson Muni Airport 83 50 69 48 70 / - 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from noon CDT today through this evening for Atascosa-Dimmit-Frio-Kinney-Maverick-Val Verde-Zavala. && Short-Term/Aviation...EWilliams Long-Term...Hampshire
Hazardous weather outlook, Apr 11, 3:30 AM CDT, 22 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 330 AM CDT Sat Apr 11 2020 TXZ171>173-183>194-202>209-217>225-228-120830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 330 AM CDT Sat Apr 11 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated severe storms will be possible in the northern CWA this afternoon and scattered to numerous severe storms are possible areawide in the overnight hours. Large hail and damaging winds will be the main threats from this activity, but isolated tornadoes will also be possible mainly in the overnight hours. The storms overnight will initially develop in the western counties, then move east. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Critical fire weather conditions are possible Sunday over the Rio Grande Plains and southwestern Counties. Elevated fire weather conditions are expected over the reminder of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 11, 11:11 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1111 PM CDT Sat Apr 11 2020
TXZ203-204-120500-
Uvalde TX-Medina TX-
1111 PM CDT Sat Apr 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA AND
NORTHEASTERN UVALDE COUNTIES UNTIL MIDNIGHT CDT...
At 1111 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Sabinal, or 19 miles southwest of Tarpley, moving east
at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hill Country State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 400 AM CDT for south central
Texas.
LAT...LON 2951 9961 2963 9930 2962 9918 2939 9910
2934 9956
TIME...MOT...LOC 0411Z 254DEG 28KT 2945 9950
BFSpecial weather statement, Apr 12, 12:05 AM CDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1205 AM CDT Sun Apr 12 2020 TXZ184-120545- Edwards TX- 1205 AM CDT Sun Apr 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EDWARDS COUNTY UNTIL 1245 AM CDT... At 1205 AM CDT, Doppler radar was tracking a strong thunderstorm 12 miles north of Rocksprings, moving northeast at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... US-377 Near The Kimble-Edwards County Line. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Austin San Antonio. && A Tornado Watch remains in effect until 400 AM CDT for south central Texas. LAT...LON 3029 9978 3007 10031 3023 10041 3029 10030 TIME...MOT...LOC 0505Z 240DEG 38KT 3019 10029 BF
Local storm report, Apr 12, 12:06 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 1 WNW DEL RIO 29.37N 100.91W
04/11/2020 E4.00 INCH VAL VERDE TX PUBLIC
&&
PAYLocal storm report, Apr 12, 12:08 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1208 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 1 S DEL RIO 29.35N 100.90W
04/11/2020 E4.00 INCH VAL VERDE TX PUBLIC
&&
PAYSpecial weather statement, Apr 12, 12:17 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1217 AM CDT Sun Apr 12 2020
TXZ183-120600-
Val Verde TX-
1217 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY
UNTIL 100 AM CDT...
At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Box Canyon, or 15 miles southwest of Comstock, moving
northeast at 55 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Comstock, Box Canyon, Amistad Acres, Devils Shores, Pafford Crossing,
Spur 406 Campground, Devils River State Nat Area Del Norte, Devils
River State Nat Area Big Satan, Rough Canyon Recreation Area, and
Salem Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.
&&
LAT...LON 2963 10131 2997 10095 2976 10070 2947 10114
2952 10117 2953 10126 2957 10124 2962 10125
2963 10126 2962 10128 2958 10128 2958 10131
TIME...MOT...LOC 0516Z 226DEG 50KT 2949 10131
BFSpecial weather statement, Apr 12, 1:16 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
116 AM CDT Sun Apr 12 2020
TXZ184-120700-
Edwards TX-
116 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL
200 AM CDT...
At 113 AM CDT, Doppler radar was tracking a strong thunderstorm 19
miles northeast of Loma Alta, moving northeast at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern
Edwards County crossing Hwy 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 400 AM CDT for south central
Texas.
LAT...LON 3029 10010 3005 10063 3015 10070 3023 10070
3029 10060
TIME...MOT...LOC 0613Z 238DEG 33KT 3017 10061
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:42 PM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| Apr 11, 7:57 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Apr 11, 8:30 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 60 min |
| Apr 11, 8:58 PM CDT | Tornado Warning | EWX | Kinney, Uvalde | 32 min |
| Apr 11, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 48 min |
| Apr 11, 10:11 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 64 min |
| Apr 11, 10:15 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Apr 11, 11:11 PM CDT | Special Weather Statement | EWX | Medina | 49 min |
| Apr 12, 12:05 AM CDT | Special Weather Statement | EWX | Edwards | 40 min |
| Apr 12, 12:17 AM CDT | Special Weather Statement | EWX | Val Verde | 43 min |
| Apr 12, 12:53 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 67 min |
| Apr 12, 1:16 AM CDT | Special Weather Statement | EWX | Edwards | 44 min |
| Apr 12, 1:53 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 67 min |
| Apr 12, 2:23 AM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 17 hr |
| Apr 12, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 47 min |
| Apr 12, 3:05 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr, Real | 40 min |
| Apr 12, 3:44 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 46 min |
| Apr 12, 3:48 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Gillespie, Llano | 57 min |
| Apr 12, 4:04 AM CDT | Tornado Warning | EWX | Llano | 26 min |
| Apr 12, 4:06 AM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| Apr 12, 4:20 AM CDT | Red Flag Warning | EWX | Atascosa, Dimmit, Frio, Kinney, Maverick, Val Verde and 1 more | 17 hr |
| Apr 12, 4:27 AM CDT | Special Weather Statement | EWX | Gillespie | 48 min |
| Apr 12, 4:39 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 66 min |
| Apr 12, 4:42 AM CDT | Tornado Warning | EWX | Blanco, Gillespie, Llano | 33 min |
| Apr 12, 5:08 AM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 37 min |
| Apr 12, 5:34 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 20 min |
| Apr 12, 5:40 AM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 35 min |
| Apr 12, 6:10 AM CDT | Special Weather Statement | EWX | Williamson | 50 min |
| Apr 12, 6:28 AM CDT | Special Weather Statement | EWX | Williamson | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.